# SDR 96ZZZX3402

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Part number: 1412654
- Condition: Defective
- Location: Gov Flyweight
- Component: 8210002
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ASSEMBLY OF AN 8210-002 GOVERNOR, THE FACTORY NEW 1412-654 BEARINGS JUST FELL APART.  SUBMITTER RECOMMENDS NEW QC CONTROL.
